# SDR UPS804393

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57552713
- Condition: Corroded
- Location: Fs 220-340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION BULGES ON FUSELAGE SKIN FS 220-340, LONGERONS 34R-36.  REPLACED BELLY SKIN PANEL FROM FS 190-450 PER DAC DRAWING 5755271.
